Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 69, Issue 2, Spring 2013  pp. 327-338.

The range of the invariant for ring and $C^*$-algebra direct limits of finite-dimensional semisimple real algebras

Authors P.J. Stacey
Author institution: Department of Mathematics and Statistics, La Trobe University, Victoria, 3086, Australia

Summary:  A description is given of the diagrams which arise as classifying invariants for ring and $C^*$-algebra direct limits of countable sequences of finite-dimensional semisimple real algebras.

Keywords:  real $C^*$-algebra, approximately finite-dimensional, direct limit, range, invariant

Contents    Full-Text PDF